# SDR DALA2022081705577

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 CORROSION ON MID FITTING AT SLIDE GIRT BAR DOOR 1L, 2R AND 4R. CORRECTIVE ACTION: SUMMARY OF NRC 00134: MID FITTING OF 1L, 2R AND 4R DOOR SLIDE GIRT BAR WERE REPLACED AND P/N VERIFIED PER B757-200 IPC 25-66. (2368658)
